Universal torsors over Del Pezzo surfaces and rational points

Yuri Tschinkel, U. Derenthal

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationEquidistribution in number theory
Subtitle of host publicationAn introduction
EditorsA. Granville, Z. Rudnick
PublisherSpringer
Pages169-196
StatePublished - 2007

Publication series

NameNATO Science Series II

Cite this

Tschinkel, Y., & Derenthal, U. (2007). Universal torsors over Del Pezzo surfaces and rational points. In A. Granville, & Z. Rudnick (Eds.), Equidistribution in number theory: An introduction (pp. 169-196). (NATO Science Series II). Springer.

Universal torsors over Del Pezzo surfaces and rational points. / Tschinkel, Yuri; Derenthal, U.

Equidistribution in number theory: An introduction. ed. / A. Granville; Z. Rudnick. Springer, 2007. p. 169-196 (NATO Science Series II).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Tschinkel, Y & Derenthal, U 2007, Universal torsors over Del Pezzo surfaces and rational points. in A Granville & Z Rudnick (eds), Equidistribution in number theory: An introduction. NATO Science Series II, Springer, pp. 169-196.
Tschinkel Y, Derenthal U. Universal torsors over Del Pezzo surfaces and rational points. In Granville A, Rudnick Z, editors, Equidistribution in number theory: An introduction. Springer. 2007. p. 169-196. (NATO Science Series II).
Tschinkel, Yuri ; Derenthal, U. / Universal torsors over Del Pezzo surfaces and rational points. Equidistribution in number theory: An introduction. editor / A. Granville ; Z. Rudnick. Springer, 2007. pp. 169-196 (NATO Science Series II).
@inbook{a929bfbd095f43dfbc79b0dbe94338cd,
title = "Universal torsors over Del Pezzo surfaces and rational points",
author = "Yuri Tschinkel and U. Derenthal",
year = "2007",
language = "English (US)",
series = "NATO Science Series II",
publisher = "Springer",
pages = "169--196",
editor = "A. Granville and Z. Rudnick",
booktitle = "Equidistribution in number theory",

}

TY - CHAP

T1 - Universal torsors over Del Pezzo surfaces and rational points

AU - Tschinkel, Yuri

AU - Derenthal, U.

PY - 2007

Y1 - 2007

M3 - Chapter (peer-reviewed)

T3 - NATO Science Series II

SP - 169

EP - 196

BT - Equidistribution in number theory

A2 - Granville, A.

A2 - Rudnick, Z.

PB - Springer

ER -